Journal article icon

Journal article

Upsilon invariants from cyclic branched covers

Abstract:
We extend the construction of Y-type invariants to null-homologous knots in rational homology three-spheres. By considering m-fold cyclic branched covers with m a prime power, this extension provides new knot concordance invariants YCm(K) of knots in S3. We give computations of some of these invariants for alternating knots and reprove independence results in the smooth concordance group.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1556/012.2021.01515

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
European Commission
Grant:
674978
Publisher:
Akadémiai Kiadó
Journal:
Studia Scientiarum Mathematicarum Hungarica More from this journal
Volume:
58
Issue:
4
Pages:
457-488
Publication date:
2021-11-18
Acceptance date:
2021-10-04
DOI:
EISSN:
1588-2896
ISSN:
0081-6906
Language:
English
Keywords:
Pubs id:
1224359
Local pid:
pubs:1224359
Deposit date:
2022-01-30

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP